Alert archive / Illinois / River Flood Advisories in 2007
River Flood Advisory 13, NWS Quad Cities, IA
NWS Quad Cities, IA issued this river flood advisory at Aug 7, 2007, 8:07 PM CDT for Henry County, Rock Island County, Whiteside County, Illinois. It was in force for 49 hr.
The area
The counties it named.
The facts
- Issued
- Aug 7, 2007, 8:07 PM CDT (01:07 UTC)
- Expired
- Aug 9, 2007, 8:55 PM CDT
- In force
- 49 hr
- Issued by
- NWS Quad Cities, IA
Counties Henry County, IL, Rock Island County, IL, Whiteside County, IL
The radar
The Quad Cities radar (KDVN), 33 km from the middle of the area, began a volume at 01:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS83 KDVN 080107
FLSDVN
FLOOD ADVISORY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
807 PM CDT TUE AUG 07 2007
...THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A FLOOD
ADVISORY FOR THE FOLLOWING RIVERS IN ILLINOIS...
ROCK RIVER NEAR JOSLIN AFFECTING HENRY...ROCK ISLAND AND WHITESIDE
COUNTIES
...THE FLOOD ADVISORY CONTINUES FOR THE FOLLOWING RIVERS IN
ILLINOIS...
ROCK RIVER AT MOLINE AFFECTING HENRY AND ROCK ISLAND COUNTIES
.HEAVY RAINFALL AND RUN-OFF IN PORTIONS OF NORTHERN ILLINOIS
LAST NIGHT HAS PRODUCED SIGNIFICANT RISES ON THE ROCK RIVER.
SAFETY MESSAGE...ADDITIONAL INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/QUADCITIES.
ILC073-161-195-081307-
/O.NEW.KDVN.FL.Y.0013.070808T0107Z-000000T0000Z/
/JOSI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
807 PM CDT TUE AUG 07 2007
...FLOOD ADVISORY IN EFFECT UNTIL FURTHER NOTICE ...
THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A
* FLOOD ADVISORY FOR
THE ROCK RIVER NEAR JOSLIN.
* UNTIL FURTHER NOTICE .
* AT 7:30 PM TUESDAY THE STAGE WAS 6.3 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 11.7 FEET EARLY FRIDAY
MORNING.
$$
ILC073-161-081307-
/O.CON.KDVN.FL.Y.0012.000000T0000Z-000000T0000Z/
/MLII2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
807 PM CDT TUE AUG 07 2007
...FLOOD ADVISORY REMAINS IN EFFECT UNTIL FURTHER NOTICE ...
THE FLOOD ADVISORY CONTINUES FOR
THE ROCK RIVER AT MOLINE.
* UNTIL FURTHER NOTICE .
* AT 7:30 PM TUESDAY THE STAGE WAS 8.6 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 11.3 FEET FRIDAY EARLY
AFTERNOON.
* IMPACT...AT 11.0 FEET...WATER AFFECTS AGRICULTURAL LAND UPSTREAM FROM
MOLINE.
$$
&&
IN TABLE FORMAT...OBSERVATIONS AND OFFICIAL NWS FORECASTS...IN FEET.
OBSERVED THU FRI SAT
LOCATION FS STG DAY TIME 08/09 08/10 08/11
7 AM 7 AM 7 AM
ROCK RIVER
JOSLIN 12.0 6.3 TUE 07 PM 10.5 11.5 10.3
MOLINE 12.0 8.6 TUE 07 PM 9.9 11.2 10.86 follow-up statements
000
WGUS83 KDVN 080820
FLSDVN
FLOOD ADVISORY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
320 AM CDT WED AUG 08 2007
...THE FLOOD ADVISORY CONTINUES FOR THE FOLLOWING RIVERS IN
ILLINOIS...
ROCK RIVER NEAR JOSLIN AFFECTING HENRY...ROCK ISLAND AND WHITESIDE
COUNTIES
ROCK RIVER AT MOLINE AFFECTING HENRY AND ROCK ISLAND COUNTIES
.HEAVY RAIN THE LAST TWO NIGHTS...AND FORECAST RAIN TODAY AND TONIGHT
ARE RESULTING IN SIGNIFICANT RISES ON THE ROCK RIVER.
SAFETY MESSAGE...ADDITIONAL INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/QUADCITIES.
ILC073-161-195-082020-
/O.CON.KDVN.FL.Y.0013.000000T0000Z-000000T0000Z/
/JOSI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
320 AM CDT WED AUG 08 2007
...FLOOD ADVISORY REMAINS IN EFFECT UNTIL FURTHER NOTICE ...
THE FLOOD ADVISORY CONTINUES FOR
THE ROCK RIVER NEAR JOSLIN.
* UNTIL FURTHER NOTICE .
* AT 2:30 AM WEDNESDAY THE STAGE WAS 6.5 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 11.6 FEET EARLY FRIDAY
MORNING.
$$
ILC073-161-082020-
/O.CON.KDVN.FL.Y.0012.000000T0000Z-000000T0000Z/
/MLII2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
320 AM CDT WED AUG 08 2007
...FLOOD ADVISORY REMAINS IN EFFECT UNTIL FURTHER NOTICE ...
THE FLOOD ADVISORY CONTINUES FOR
THE ROCK RIVER AT MOLINE.
* UNTIL FURTHER NOTICE .
* AT 2:30 AM WEDNESDAY THE STAGE WAS 9.3 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 11.2 FEET FRIDAY EARLY
AFTERNOON.
* IMPACT...AT 11.0 FEET...WATER AFFECTS AGRICULTURAL LAND UPSTREAM FROM
MOLINE.
$$
&&
IN TABLE FORMAT...OBSERVATIONS AND OFFICIAL NWS FORECASTS...IN FEET.
OBSERVED THU FRI SAT
LOCATION FS STG DAY TIME 08/09 08/10 08/11
7 AM 7 AM 7 AM
ROCK RIVER
JOSLIN 12.0 6.5 WED 02 AM 10.4 11.4 10.3
MOLINE 12.0 9.3 WED 02 AM 10.0 11.2 10.8000
WGUS83 KDVN 081447
FLSDVN
FLOOD ADVISORY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
947 AM CDT WED AUG 08 2007
...THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A FLOOD
ADVISORY FOR THE FOLLOWING RIVERS IN ILLINOIS...
PECATONICA RIVER AT FREEPORT AFFECTING STEPHENSON COUNTY
...THE FLOOD ADVISORY CONTINUES FOR THE FOLLOWING RIVERS IN
ILLINOIS...
ROCK RIVER NEAR JOSLIN AFFECTING HENRY...ROCK ISLAND AND WHITESIDE
COUNTIES
ROCK RIVER AT MOLINE AFFECTING HENRY AND ROCK ISLAND COUNTIES
.HEAVY RAIN HAS OCCURRED ACROSS SOUTHERN WISCONSIN AND NORTHERN ILLINOIS
OVER THE PAST FOUR DAYS...CAUSING SIGNIFICANT RISES ALONG THE ROCK AND
PECATONICA RIVERS. ADDITIONAL RAINFALL IS EXPECTED OVER THE NEXT TWO DAYS
WHICH MAY ADD RESULT IN SOME FLOODING.
SAFETY MESSAGE...ADDITIONAL INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/QUADCITIES.
ILC177-090247-
/O.NEW.KDVN.FL.Y.0014.070808T1447Z-000000T0000Z/
/FEEI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
947 AM CDT WED AUG 08 2007
...FLOOD ADVISORY IN EFFECT UNTIL FURTHER NOTICE ...
THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A
* FLOOD ADVISORY FOR
THE PECATONICA RIVER AT FREEPORT.
* UNTIL FURTHER NOTICE.
* AT 8:30 AM WEDNESDAY THE STAGE WAS 10.8 FEET.
* RECENT ACTIVITY...AN INITIAL CREST OF 11.2 FEET OCCURRED TUESDAY
EVENING AS A RESULT OF LOCALLY HEAVY RAIN EARLY TUESDAY MORNING.
THE RIVER WILL BEGIN RISING AGAIN ON THURSDAY DUE TO THE HEAVY RAIN
FURTHER UPSTREAM.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 12.8 FEET EARLY FRIDAY
MORNING.
* IMPACT...AT 11.0 FEET...AGRICULTURAL FLOODING OCCURS.
$$
ILC073-161-195-090247-
/O.CON.KDVN.FL.Y.0013.000000T0000Z-000000T0000Z/
/JOSI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
947 AM CDT WED AUG 08 2007
...FLOOD ADVISORY REMAINS IN EFFECT UNTIL FURTHER NOTICE ...
THE FLOOD ADVISORY CONTINUES FOR
THE ROCK RIVER NEAR JOSLIN.
* UNTIL FURTHER NOTICE.
* AT 8:30 AM WEDNESDAY THE STAGE WAS 7.5 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 10.8 FEET SATURDAY EVENING.
$$
ILC073-161-090247-
/O.CON.KDVN.FL.Y.0012.000000T0000Z-000000T0000Z/
/MLII2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
947 AM CDT WED AUG 08 2007
...FLOOD ADVISORY REMAINS IN EFFECT UNTIL FURTHER NOTICE ...
THE FLOOD ADVISORY CONTINUES FOR
THE ROCK RIVER AT MOLINE.
* UNTIL FURTHER NOTICE.
* AT 8:30 AM WEDNESDAY THE STAGE WAS 9.2 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 10.9 FEET SATURDAY EVENING.
* IMPACT...AT 11.0 FEET...WATER AFFECTS AGRICULTURAL LAND UPSTREAM FROM
MOLINE.
$$
&&
IN TABLE FORMAT...OBSERVATIONS AND OFFICIAL NWS FORECASTS...IN FEET.
OBSERVED THU FRI SAT
LOCATION FS STG DAY TIME 08/09 08/10 08/11
7 AM 7 AM 7 AM
PECATONICA RIVER
FREEPORT 13.0 10.8 WED 08 AM 10.8 12.7 11.9
ROCK RIVER
JOSLIN 12.0 7.5 WED 08 AM 9.9 10.1 10.6
MOLINE 12.0 9.2 WED 08 AM 9.7 10.6 10.8000
WGUS83 KDVN 090243
FLSDVN
FLOOD ADVISORY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
943 PM CDT WED AUG 08 2007
...THE FLOOD ADVISORY CONTINUES FOR THE FOLLOWING RIVERS IN
ILLINOIS...
ROCK RIVER NEAR JOSLIN AFFECTING HENRY...ROCK ISLAND AND WHITESIDE
COUNTIES
ROCK RIVER AT MOLINE AFFECTING HENRY AND ROCK ISLAND COUNTIES
.HEAVY RAINS OVER THE PAST FEW DAYS...ALONG WITH ADDITIONAL ROUNDS OF
SHOWERS AND THUNDERSTORMS OVER THE NEXT 24 HOURS WILL RESULT IN RISES
ON AREA RIVERS.
SAFETY MESSAGE...ADDITIONAL INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/QUADCITIES.
ILC073-161-195-091443-
/O.CON.KDVN.FL.Y.0013.000000T0000Z-000000T0000Z/
/JOSI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
943 PM CDT WED AUG 08 2007
...FLOOD ADVISORY REMAINS IN EFFECT UNTIL FURTHER NOTICE ...
THE FLOOD ADVISORY CONTINUES FOR
THE ROCK RIVER NEAR JOSLIN.
* UNTIL FURTHER NOTICE.
* AT 8:30 PM WEDNESDAY THE STAGE WAS 9.6 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 11.1 FEET EARLY SATURDAY
MORNING.
$$
ILC073-161-091443-
/O.CON.KDVN.FL.Y.0012.000000T0000Z-000000T0000Z/
/MLII2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
943 PM CDT WED AUG 08 2007
...FLOOD ADVISORY REMAINS IN EFFECT UNTIL FURTHER NOTICE ...
THE FLOOD ADVISORY CONTINUES FOR
THE ROCK RIVER AT MOLINE.
* UNTIL FURTHER NOTICE.
* AT 8:30 PM WEDNESDAY THE STAGE WAS 9.5 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 11.0 FEET SATURDAY MORNING.
* IMPACT...AT 11.0 FEET...WATER AFFECTS AGRICULTURAL LAND UPSTREAM FROM
MOLINE.
$$
&&
IN TABLE FORMAT...OBSERVATIONS AND OFFICIAL NWS FORECASTS...IN FEET.
OBSERVED FRI SAT SUN
LOCATION FS STG DAY TIME 08/10 08/11 08/12
7 AM 7 AM 7 AM
ROCK RIVER
JOSLIN 12.0 9.6 WED 08 PM 10.9 11.1 10.5
MOLINE 12.0 9.5 WED 08 PM 10.9 11.0 10.9000
WGUS83 KDVN 090927
FLSDVN
FLOOD ADVISORY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
427 AM CDT THU AUG 09 2007
...THE FLOOD ADVISORY CONTINUES FOR THE FOLLOWING RIVERS IN
ILLINOIS...
ROCK RIVER NEAR JOSLIN AFFECTING HENRY...ROCK ISLAND AND WHITESIDE
COUNTIES
ROCK RIVER AT MOLINE AFFECTING HENRY AND ROCK ISLAND COUNTIES
.HEAVY RAIN THE PAST FEW DAYS IS RESULTING IN SIGNIFICANT RISES ON THE
LOWER PORTIONS OF THE ROCK RIVER...INCLUDING JOSLIN AND MOLINE.
SAFETY MESSAGE...ADDITIONAL INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/QUADCITIES.
ILC073-161-195-092127-
/O.CON.KDVN.FL.Y.0013.000000T0000Z-000000T0000Z/
/JOSI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
427 AM CDT THU AUG 09 2007
...FLOOD ADVISORY REMAINS IN EFFECT UNTIL FURTHER NOTICE ...
THE FLOOD ADVISORY CONTINUES FOR
THE ROCK RIVER NEAR JOSLIN.
* UNTIL FURTHER NOTICE .
* AT 3:30 AM THURSDAY THE STAGE WAS 10.1 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 11.1 FEET EARLY SATURDAY
MORNING.
$$
ILC073-161-092127-
/O.CON.KDVN.FL.Y.0012.000000T0000Z-000000T0000Z/
/MLII2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
427 AM CDT THU AUG 09 2007
...FLOOD ADVISORY REMAINS IN EFFECT UNTIL FURTHER NOTICE ...
THE FLOOD ADVISORY CONTINUES FOR
THE ROCK RIVER AT MOLINE.
* UNTIL FURTHER NOTICE .
* AT 3:30 AM THURSDAY THE STAGE WAS 9.9 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 11.0 FEET SATURDAY MORNING.
* IMPACT...AT 11.0 FEET...WATER AFFECTS AGRICULTURAL LAND UPSTREAM FROM
MOLINE.
$$
&&
IN TABLE FORMAT...OBSERVATIONS AND OFFICIAL NWS FORECASTS...IN FEET.
OBSERVED FRI SAT SUN
LOCATION FS STG DAY TIME 08/10 08/11 08/12
7 AM 7 AM 7 AM
ROCK RIVER
JOSLIN 12.0 10.1 THU 03 AM 10.9 11.1 10.5
MOLINE 12.0 9.9 THU 03 AM 10.9 11.0 10.8000
WGUS83 KDVN 091625
FLSDVN
FLOOD ADVISORY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1125 AM CDT THU AUG 09 2007
...THE FLOOD ADVISORY IS CANCELLED FOR THE FOLLOWING RIVERS IN
ILLINOIS...
ROCK RIVER AT MOLINE AFFECTING HENRY AND ROCK ISLAND COUNTIES
...THE FLOOD ADVISORY CONTINUES FOR THE FOLLOWING RIVERS IN
ILLINOIS...
ROCK RIVER NEAR JOSLIN AFFECTING HENRY...ROCK ISLAND AND WHITESIDE
COUNTIES
.HEAVY RAIN OVER THE PAST SEVERAL DAYS IS RESULTING IN RISES ON THE LOWER
PORTIONS OF THE ROCK RIVER.
SAFETY MESSAGE...ADDITIONAL INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/QUADCITIES.
ILC073-161-195-100425-
/O.CON.KDVN.FL.Y.0013.000000T0000Z-000000T0000Z/
/JOSI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1125 AM CDT THU AUG 09 2007
...FLOOD ADVISORY REMAINS IN EFFECT UNTIL FURTHER NOTICE ...
THE FLOOD ADVISORY CONTINUES FOR
THE ROCK RIVER NEAR JOSLIN.
* UNTIL FURTHER NOTICE .
* AT 10:30 AM THURSDAY THE STAGE WAS 10.5 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 11.0 FEET MIDNIGHT
TONIGHT.
$$
ILC073-161-091655-
/O.CAN.KDVN.FL.Y.0012.000000T0000Z-070809T1625Z/
/MLII2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1125 AM CDT THU AUG 09 2007
...FLOOD ADVISORY IS CANCELLED...
THE FLOOD ADVISORY IS CANCELLED FOR
THE ROCK RIVER AT MOLINE.
* AT 10:30 AM THURSDAY THE STAGE WAS 10.1 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 10.8 FEET TOMORROW MORNING.
$$
&&
IN TABLE FORMAT...OBSERVATIONS AND OFFICIAL NWS FORECASTS...IN FEET.
OBSERVED FRI SAT SUN
LOCATION FS STG DAY TIME 08/10 08/11 08/12
7 AM 7 AM 7 AM
ROCK RIVER
JOSLIN 12.0 10.5 THU 10 AM 11.0 10.5 9.5
MOLINE 12.0 10.1 THU 10 AM 10.8 10.6 10.3000
WGUS83 KDVN 100155
FLSDVN
FLOOD ADVISORY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
855 PM CDT THU AUG 09 2007
...THE FLOOD ADVISORY IS CANCELLED FOR THE FOLLOWING RIVERS IN
ILLINOIS...
ROCK RIVER NEAR JOSLIN AFFECTING HENRY...ROCK ISLAND AND WHITESIDE
COUNTIES
.THE ROCK RIVER NEAR JOSLIN IS CRESTING BELOW ACTION STAGE. THEREFORE...
THE ADVISORY HAS BEEN CANCELLED.
SAFETY MESSAGE...ADDITIONAL INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/QUADCITIES.
ILC073-161-195-100225-
/O.CAN.KDVN.FL.Y.0013.000000T0000Z-000000T0000Z/
/JOSI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
855 PM CDT THU AUG 09 2007
...FLOOD ADVISORY IS CANCELLED...
THE FLOOD ADVISORY IS CANCELLED FOR
THE ROCK RIVER NEAR JOSLIN.
* AT 8:30 PM THURSDAY THE STAGE WAS 10.8 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER IS CRESTING NOW NEAR 10.9 FEET AND WILL BEGIN
TO FALL EARLY FRIDAY MORNING.
$$
&&
IN TABLE FORMAT...OBSERVATIONS AND OFFICIAL NWS FORECASTS...IN FEET.
OBSERVED SAT SUN MON
LOCATION FS STG DAY TIME 08/11 08/12 08/13
7 AM 7 AM 7 AM
ROCK RIVER
JOSLIN 12.0 10.8 THU 08 PM 10.5 9.6 8.5What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this river flood advisory went out at Aug 7, 7:15 PM CDT, 52 minutes earlier.
Area forecast discussion, Aug 7, 7:15 PM CDT, 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 715 PM CDT TUE AUG 7 2007 .UPDATE... SENT GRID/ZFP UPDATE TO INCREASE POPS SOUTH HALF OF CWA AS MCS DEVELOPING OVER SOUTH CENTRAL IA TRACKS EAST ALONG AND NORTH OF SFC FRONT REST OF TONIGHT. VERY HIGH PW/S IN EXCESS OF 2 INCHES COMBINED WITH RELATIVELY SLOW STORM MOVEMENT WILL BRING INCREASED THREAT FOR VERY HEAVY RAIN AND FLASH FLOODING ALONG AND SOUTH OF I 80. POTENTIAL FOR 2-4 INCH AMOUNTS WITH LOCALLY 5+ INCHES IN AREAS THAT SEE CELL TRAINING. A BIT CONCERNED WITH MODELS SUGGESTING LLJ 25+ KTS VEERING INTO THE FRONT OVERNIGHT WHICH MAY BRING ABOUT RENEWED CONVECTIVE DEVELOPMENT BACK WEST MOVING BACK IN. HAVE INSERTED MENTION OF HEAVY RAIN FOR NOW AND WILL MONITOR TRENDS FOR POSSIBLE FLASH FLOOD WATCH. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...HEAT ADVISORY UNTIL 7 PM CDT THURSDAY FOR DES MOINES-HENRY IA- JEFFERSON-LEE-VAN BUREN. IL...HEAT ADVISORY UNTIL 7 PM CDT THURSDAY FOR HANCOCK-HENDERSON- MCDONOUGH-WARREN. MO...HEAT ADVISORY UNTIL 7 PM CDT THURSDAY FOR CLARK-SCOTLAND. &&
Hazardous weather outlook, Aug 7, 4:45 AM CDT, 15 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 445 AM CDT TUE AUG 7 2007 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-080945- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 445 AM CDT TUE AUG 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT...MAINLY SOUTH OF HIGHWAY 20. ONGOING STORMS THIS MORNING WILL DIMINISH AND EXIT THE AREA BY MIDDAY. THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN IN EVENING HOURS MAINLY WEST OF THE AREA AND MOVE IN THROUGH THE LATE EVENING AND OVERNIGHT HOURS...WITH THE HIGHEST CHANCES SOUTH OF HIGHWAY 30. THE MAIN THREAT FROM THESE STORMS WILL BE FROM HEAVY RAINFALL. WITH THE WARM AND MOIST AIRMASS IN PLACE...THE RISK FOR HAIL IS LOW...WITH WIND THE MOST LIKELY SEVERE WEATHER THREAT. A HEAT ADVISORY IS IN EFFECT SOUTH OF A LINE FROM FAIRFIELD TO GALESBURG AS OPPRESSIVELY HOT AND HUMID AIR WILL REMAIN IN PLACE. IN ADDITION...LOCATIONS ALONG AND SOUTH OF INTERSTATE 80 BUT NORTH OF THE ADVISORY MAY SEE HEAT INDEX READINGS OVER 100 TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY...MAINLY FOR THE EVENING AND OVERNIGHT HOURS WEDNESDAY NIGHT. INSTABILITY IN THE WARM AND MOIST AIRMASS OVER THE AREA...ALONG WITH A NEARLY STATIONARY FRONT PROVIDING A FOCUS FOR ACTIVITY...WILL AID THUNDERSTORMS MOVING ACROSS THE AREA LATER ON WEDNESDAY. THE MAIN THREATS AGAIN WILL BE HEAVY RAINFALL AND DAMAGING WINDS. THUNDERSTORMS ARE ALSO POSSIBLE ON THURSDAY...THOUGH THE CHANCE OF SEVERE THUNDERSTORMS IS LOWER. THE HEAT ADVISORY REMAINS IN EFFECT THROUGH THURSDAY EVENING...WHEN A WEAK COLD FRONT MAY PROVIDE TEMPORARY RELIEF FROM AT LEAST THE HUMIDITY. HOT TEMPERATURES AND INCREASING HUMIDITY ARE EXPECTED THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND OVERNIGHT. ALSO...ANY REPORTS OF HEAVY RAINFALL OVER 1 INCH OR FLOODING ARE ENCOURAGED. MAYES
In the hours before
Local storm report, Aug 7, 5:25 PM CDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
525 PM CDT TUE AUG 07 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 4 N FREEPORT 42.35N 89.63W
08/07/2007 M7.00 INCH STEPHENSON IL TRAINED SPOTTER
COCORAHS REPORT. 24 HR TOTAL. 4.5 INCHES BETWEEN 1100 PM
AND 241 AM.
0700 AM HEAVY RAIN 2 NW FREEPORT 42.31N 89.66W
08/07/2007 M6.70 INCH STEPHENSON IL TRAINED SPOTTER
COCORAHS OBSERVER. 24 HR TOTAL.
&&
MAYESSpecial weather statement, Aug 7, 7:23 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 723 PM CDT TUE AUG 7 2007 IAZ076-087-098-080300- JEFFERSON IA-KEOKUK IA-VAN BUREN IA- 723 PM CDT TUE AUG 7 2007 ...STRONG THUNDERSTORMS WITH TORRENTIAL RAIN... NUMEROUS THUNDERSTORMS OVER SOUTH CENTRAL IOWA WILL DRIFT EAST AT 15 TO 20 MPH INTO MUCH OF THE AREA BY 10 PM. A SEVERE THUNDERSTORM WITH DAMAGING STRAIGHT LINE WINDS IN EXCESS OF 60 MPH WILL BE POSSIBLE. THE MAIN THREAT HOWEVER WILL BE TORRENTIAL RAIN AND THE POTENTIAL FOR FLASH FLOODING...WITH RAINFALL RATES OF 2 INCHES OR MORE IN AN HOUR. AS THE STORMS MOVE IN...EXPECT EXTREMELY HEAVY RAIN GREATLY REDUCING VISIBILITY... AND LEADING TO FLOODING OF LOW LYING OR POORLY DRAINED AREAS SUCH AS DITCHES AND UNDERPASSES. 05
The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 9:35 PM CDT | Flash Flood Watch | DVN | Bureau, Hancock, Henderson, Henry, McDonough, Mercer and 4 more | 6 hr |
| Aug 7, 10:13 PM CDT | Severe Thunderstorm Warning | DVN | Henry | 62 min |
| Aug 8, 9:47 AM CDT | River Flood Advisory | DVN | Stephenson | 12 hr |
| Aug 8, 3:34 PM CDT | Flash Flood Watch | DVN | Carroll, Jo Daviess, Stephenson, Whiteside | 5 hr |
Nearby
River Flood Advisories in Illinois, 2007Every river flood advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.